# SDR REXA2021041600226

- Difficulty date: March 31, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362863
- Condition: Corroded
- Location: Bs 849-864
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDEWALL SEAT RAIL HAS MINOR CORROSION BETWEEN FS 849.00 AND FS 865.00.                                                           
REMOVED AND INSTALLED FABRICATED SEAT RAIL IAW CRJ 900 AMM 53-00-99-000(A12). FABRICATED SEAT RAIL IAW 670-53-00-343 REV M 2015-10-19.  
WVAC EMP #7358
